New Riemann–Liouville fractional Hermite–Hadamard type inequalities for harmonically convex functions


Creative Commons License

Şanlı Z., KUNT M., KÖROĞLU T.

Arabian Journal of Mathematics, vol.9, no.2, pp.431-441, 2020 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1007/s40065-019-0255-7
  • Journal Name: Arabian Journal of Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.431-441
  • Keywords: 26A51, 26A33, 26D10
  • Karadeniz Technical University Affiliated: Yes